# SDR FDEA202310231880

- Difficulty date: October 23, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300*
- Aircraft serial: 736
- Aircraft time: 39,597 hours, 21,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 321441
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  653     33-50  6974     23OCT23  GSO  FACT  U  ON 'A' CHECK, EMERG TEST BUTTON ON PANEL 25WL NOT  ILLUMINATED.   T/S PE ABOVE AMM, FOUND RED FAILURE LIGHT ON POWER  SUPPULY UNIT 29WL. INSTALLED NEW BATTERY PER ABOVE  AMM, NO RED OR GREEN LIGHT ON POWER UNIT TEST  BUTTON. 25WL LIGHT STILL INOP. ORDERING NEW BATTERY  & POWER SUPPLY UNIT.  AMM: 33-51-00-05  IPC: 33-51-04-09  FOUND INOP EXIT SIGN BULBS AND RELAMPED BULBS IN LH  AND RH EXIT DOOR SIGNS REF FDX A300 IPC  33-51-04-09. TESTED EMERGENCY LIGHTS REF A300 AMM  33-51-00-05-00. LIGHTS AND 25WL TEST SWITCH LIGHT  OPS CHECK GOOD NUMEROUS TIMES. A/C OK FOR SERVICE.
